# SDR 2006UALA02377

- Difficulty date: December 15, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 43,364 hours, 15,594 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MED 2L EMERGENCY SLIDE GIRT BAR AFT ATTACH POINT TO AC INOPERABLE, SPRING POSSIBLY BROKEN.  REPLACED AFT FLOOR FITTING.
